I had one viewer who wrote to me uncertain about what to do after taking a two-week course of antibiotics. He had been following the Candida Crusher treatment plan and doing well. Then, an episode of malaria while in India meant he needed strong antibiotics for two weeks. These medications were followed by a strong flareup of yeast infection.
My answer to this gentleman was that he didn’t need to start from scratch. In an ideal world, he would leave India, fully recover back home in Europe, and then return to India. However, I realize this isn’t always possible.
Antimalarial medications can affect the gut and liver significantly. I would recommend taking some Swedish bitters for about four weeks. I’d suggest a dose of ¾ of a teaspoon in a little bit of water, twice per day. Taking it before breakfast and supper is ideal. The Swedish bitters help clean up any malarial residues in the body. Swedish bitters will also work on any other parasite problems.
Probiotics are also a good idea in this situation. A small bowl of yogurt every night after the evening meal would be helpful.
- How To Treat Jock Itch Forever!
- Candida Case Studies: Meet Kevin
- Can Pineapple Help Against Yeast Infection?
- Do I Have A Vaginal Yeast Infection Or Is It Something Else?
- Have You Ever Considered Colonic Irrigation?
I wouldn’t recommend adding antimicrobials initially. First, see if the diet can be kept quite clean while supplementing with antimicrobials.
If this gentleman is not feeling any better after several weeks and digestive problems persist, the next logical step would be to have a comprehensive stool analysis. Look at the results and treat them accordingly.
I wouldn’t panic in a situation like this. There’s an excellent chance that after 14 days on antimalarial medication, this viewer will have eradicated the malaria. Now, he needs to work on restoring your liver and gut function. Odds are that he’ll fully recover without any problem.